Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Severe chest pains, headache and throat irritation. Is the chest pain due to anxiety or sinus infection?

I have had the same head for the past two weeks. In the last week, I have had chest pains that feel like something is crushing my chest or it is just achy but its constant. The other day when i went to laugh the chest pain went up to my throat and felt like it was constricting me. Also, because of my headache and i have symptoms of sinus infection (ear pain, stuffy noses, throat irritation ) I went to the doctor and received antibiotics. I have been on them for three days. I tend to have a low temperature of 97 and I had half of my thyroid removed. I was just wondering if the chest pain could be part of the sinus infection or perhaps it is anxiety?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dec 2012

Thanks for posting on HCM,

According your description, it will be appropriate to rule out a good number of causes that may be responsible for your symptoms. My possible impressions are that you are suffering from gastroesophageal reflux diseases (GERD) or acute oesophagitis or pharyngitis etc. Getting a doctor properly examine you physically and run some few tests could help determine the actual cause of symptoms. You might be suffering two different conditions which just happened to occur coincidentally (i.e may not even be related). Since you are already on a course of antibiotics, it is best to continue, but in order to handle the chest pain, your doctor might consider treating for GERD or acid reflux with PPI such omeprazole or H2 inhibitors such as cimetidine.

Hope this helps
Answered: Sun, 28 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor